# SDR R61A201411061189

- Difficulty date: November 6, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,683 hours, 9,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Clevis
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CABIN PASSENGER R2 DOOR FLEXBALL CABLE LOWER CLEVIS TERMINAL HAS CORROSION. MAINTENANCE R & R CABIN PASSENGER R2 DOOR FLEXBALL CABLE LOWER CLEVIS TERMINAL HARDWARE IAW AMM 52-42-40.
